MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX SACETT SUCTION ABOVE CUFF ENDOTRACHEAL TUB; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX SACETT SUCTION ABOVE CUFF ENDOTRACHEAL TUB; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/189/070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tube was checked and an air leak was found in the airbag.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received for evaluation; however, a review of the manufacturing process was performed.No discrepancies were detected during visual inspection.No discrepancies were found during the inspection test.No root cause could be determined since the complaint could not be confirmed since no samples or pictures were received for evaluation.Operator of the device is unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.

Brand Name
PORTEX SACETT SUCTION ABOVE CUFF ENDOTRACHEAL TUB
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15289618
Report Number3012307300-2022-16130
Device Sequence Number2504594
Product Code BTR
UDI-Device Identifier15019315059520
UDI-Public15019315059520
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/23/2022
Device Model Number100/189/070
Device Catalogue Number100/189/070
Device Lot Number3514620
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient SexMale